The more I think about this case, the more I think the ulcers are caused by your aspirin use.
There are a couple things you could do to get to the bottom of this, so to speak. ;-)
One, have your doctor order the Prometheus Labs IBD Serology 7 test. This is a specialized blood test that looks at levels of antibodies in your blood and predicts with pretty good accuracy whether or not you have Crohn's. If it comes back negative, I would say that the ulcers are from aspirin use. If it comes back positive, you probably have Crohn's.
The other thing you could do is stop aspirin and all NSAID use for a few months, then repeat the colonoscopy and/or the capsule endoscopy, to see whether the ulcers have healed on their own.
Again, as has been said before: Ulcers alone are NOT enough to conclusively diagnose Crohn's disease. In fact, most cases of ulcers in the intestines come from aspirin/NSAID use, not from Crohn's.
To be diagnosed with Crohn's, docs would need to see the ulcers PLUS one or more of the following: granulomas in the biopsies; thickened walls of the intestine shown in the GI series; enlarged lymph nodes in the mesentery; perianal disease; fistulas, strictures; symptoms such as fatigue, nausea, diarrhea, abdominal pain that wax and wain over long periods of time; positive blood tests; etc.